# SDR 2011FA0000196

- Difficulty date: March 24, 2011
- Submitted: March 24, 2011
- Operation: General aviation
- Aircraft: N669TT
- Make and model: Cessna 560XL
- Aircraft serial: 5605684
- Aircraft time: 1,365 hours, 1,208 cycles
- Engine: Pwc PW545B
- System (JASC): 5540 · Rudder Structure
- Part: Support Bracket
- Part number: 666105122
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX (PERFORMING MSG3 TASK 27-90-20-721 RUDDER AND RUDDER TRIM CONTROL SYSTEM FUNCTIONAL CHECK) IT WAS NOTED THAT THE FAIRLEAD TUBE PN 6661051-20 FOR THE RUDDER CABLES, WHICH PASSES THROUGH THE EXTERNAL FRAMES ON THE BOTTOM OF THE FUSELAGE AT LBL4.00 WAS TOO SHORT AND WAS NOT SUPPORTED BY THE CLAMP ON BRACKET PN 6661051-22, INBD AFT SUPPORT AT FS373.75 AS IT SHOULD HAVE BEEN.  REPAIR WAS MADE -REPAIR DEFINITION 560XL5684/01RD-"CONTROL CABLE FAIRLEAD SUPPORT EXTENSION".
